# SDR P5CA9700382

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NR 2 ENGINE INBOARD CORE COWL FORWARD CORNER.  FABRICATED AND INSTALLED NEW FRAME SECTION AND SPLICE PER BAC SRM 51-10-01.
